# SDR C2XA02CL126

- Difficulty date: June 6, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3037, THE CREW REPORTED A RIGHT MAIN LANDING GEAR AND LEVER DISAGREE MESSAGE AFTER TAKEOFF.  THE MESSAGE RESET AFTER 1ST CYCLE.  MAINTENANCE PERFORMED AIR/GROUND OPERATIONAL CHECKS ON LANDING GEAR SYSTEMS.  OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
